MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160001
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following complaint description (quotation of the customer/reporter): "ventilator shows technical fault technical fault (tf) 431002 (blower disconnected) on startup." no health impact or consequences were reported.
 
Additional Manufacturer Narrative
Hamilton medical ag`s conclusion: the root cause of the event was a defective blower module.Specifically, in this case, the blower speed was lower than the required speed.The correction was the replacement of the blower module (pn: 160250).The device issue has been resolved.

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key21513227
Report Number3001421318-2025-00371
Device Sequence Number4591570
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)160229(240)160001
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160001
Device Catalogue Number160001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Initial Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown